Next Article in Journal
Adaptive GIS Image Compression and Restoration Using Neural Networks
Previous Article in Journal
Thermoelastic Problem for an Infinite Plate with a Curvilinear Hole Having Finite Poles
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2000, 5(1), 1-11; https://doi.org/10.3390/mca5010001

Solution of Boussinesq Problem using lie Symmetries

Istanbul Technical University, Faculty of Civil Engineering, Maslak 80626, Istanbul, Turkey
Published: 1 April 2000
PDF [436 KB, uploaded 31 March 2016]

Abstract

Firstly the Lie point symmetries of cylindrically symmetric homogeneous Nawier equations are obtained. Using the symmetries the general class of similarity solutions are found. The subclass that also satisfies the non-homogeneous system of the medium subject to a singular force is determined. Substituting the subclass into the non-homogeneous system, a system of ordinary differential equations is obtained. The solution of the system satisfying the boundary conditions of Bousssinesq problem gives the exact solution.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Özer, T. Solution of Boussinesq Problem using lie Symmetries. Math. Comput. Appl. 2000, 5, 1-11.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top